# SDR SWAA2024012631324

- Difficulty date: December 13, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR-TO-SIDEWALL SUPPORT AT LBL 22; WL 156; AT BS 727D+5; BS 727E+16; AND BS 727F+6<[01] COMPLETED STEP 1.;[02] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550 REV: A STA 727 - 847; LBL 22; WL 156.;[03] RII REQUIREMENTS COMPLETE.;[04] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE;
